MathSciNet Relay Station
MathSciNet bibliographic data
MR1326122 03F35 (03F30)
Kikuchi, Makoto; Tanaka, Kazuyuki On formalization of model-theoretic proofs of Gödel's theorems. Notre Dame J. Formal Logic 35 (1994), no. 3, 403–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement